MAUDE Adverse Event Report: I-SENS, INC. GLUCOCARD SHINE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS, INC. GLUCOCARD SHINE BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number 541100
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
Caller was not able to find lot number.We did a cs test and the meter read below the range.They just opened cs today.Replaced meter, strips, cs and sent rl.
 
Additional Manufacturer Narrative
I-sens retrieved the complaint meter and strips and analyzed the cause of the incorrect reading.The result of the control solution test was 97mg/dl(h: 203~274mg/dl) which was lower than the acceptable range.As a result of conducting a detailed analysis to determine the cause, it was confirmed that the meter counter pin was deformed.As reviewing in-process inspection record and qc data of complaint meter, it has been confirmed that the returned meter properly displayed measured value (approximately glucose concentration of 200mg/dl) and passed qc inspection.Also, there were 281 data saved in the meter, so it is presumed that a problem occurred due to improper use such as inserting the test strip upside down into the connector or inserting an object other than the test strip.

Brand Name
GLUCOCARD SHINE BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS, INC.
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hee seon
43, banpo-daero, 28-gil
seocho-gu
seoul, 06646
MDR Report Key12974284
Report Number3005621222-2021-00010
Device Sequence Number17305053
Product Code NBW
UDI-Device Identifier00015482540012
UDI-Public(01)00015482540012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2022
Device Model Number541100
Device Catalogue Number541100
Device Lot NumberSS02PATDB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2021
Initial Report FDA Received Date12/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown